Somewhere around mid September I was fooling around with my boyfriend and he ended up ejaculating on my stomach and breasts. HOWEVER we did not have sex at all, in fact I'm still a virgin. But out of fear that some sperm might have gone to my vagina I took plan B. I got the hormonal bleeding for 3 days a few days after i took plan b. I did not count this as my period. My actualy period was supposed to come on November 9th but It was about 3 weeks late and it came on the 30th. That was heavy flow for about 5 days and it was a normal period. Fast forward through December and I was due on Christmas but I got it about a week late (i was told it was cause plan b was still affecting my cycle) on January 2. However the only issue is, is that it's kinda of a light flow. It's not heavy at all. It's not spotting its just light. I'm having cramps and feel like this is my period and have all the symptoms of it as well. Am I pregnant? Or is this just plan B affecting my cycle and how I have my period? Thank you in advance for all your help.
The Plan B is good at altering your cycle for weeks or sometimes months after taking it. It is a HUGE dose of hormone.
It's nothing to worry about. It's just taking a while to get you back to normal.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Dec 2014 • 1 answer
Anyone experience a light second period with no cramps and no breast tenderness after taking plan b?
Updated 7 Sep 2018 • 1 answer
Updated 15 Jun 2015 • 2 answers
Updated 2 Aug 2016 • 1 answer
Updated 30 Oct 2018 • 1 answer